| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No button error alarm noted during testing.Unit had intermittent buttons response due to flattened (creased) act buttons dome switch.No unlocked lcd keypad connector noted.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.The customer reported that the act button works intermittently, sometimes it was delayed and sometimes had to push it several times to get it to work.The customer reported that the time clock was advancing.The customer was advised to discontinue use of the pump and revert to backup plan per health care professional instructions.The customer was advised the pump will need to be replaced.The insulin pump will be returned for analysis.